PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 89--93 (1989)
EXISTENCE AND UNIQUENESS THEOREM FOR SINGULAR INITIAL VALUE PROBLEMS AND APPLICATIONS
Aleksandra KurepaArhitektonski fakultet, Zagreb, Jugoslavija and Department of Mathematics, Texas Christian University, Fort Worth, TX 76129--32903, USA
Abstract: We prove the existence and the uniqueness of the solution to the nonlinear singular initial value problem (1.1) below, and show that such a solution continuously depends on the initial condition. This result is then applied to radially symmetric nonlinear Dirichlet problems.
Keywords: singular initial value problems, radially symmetric Dirichlet problems, continuous dependence on parameters.
Classification (MSC2000): 34A10, 35J05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts